# SDR 96ZZZX4846

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105C
- Aircraft serial: S59
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support
- Part number: 10510156
- Condition: Damaged
- Location: Transmission
- Part time: 3,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSMISSION SUPPORT WITH MECHANICAL DAMAGE BEYOND LIMITS CAUSED BY VIBRO-ETCHING IN TO FLANGE AREA.
